# SDR HALA0600456

- Difficulty date: June 13, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 63,935 hours, 11,569 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB ETOPS SIGNIFICANT SYSTEM - RIGHT AFTER ENGINE START AND BEFORE COMMENCING TAXI RECEIVED EICAS AMBER MESSAGE -UNABLE RNP- FOLLOWED SHORTLY BY EICAS AMBER MESSAGE -L GPS- CHECK POS PAGE 3, CONFIRMED GPS FUNCTION WAS SWITCHED ON; NO GPS POSITIONS SHOWN.  RESEATED C/B NO HELP, BITE L-MMR AND CKD NO FAULTS RESEATED BOX AND CKD OK FOR SERVICE PER AMM 34-58-00.
